# SDR UPS08852541

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 420 L30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SUPPORT FLOOR BRACKET CRACKED AT STA 420 AND L30L.  REPAIRED FLOOR SUPPORT BRACKET AT STA 420 AND L30L IAW EO DC8-5320- 6176-C.
